Alert archive / New York / Tornado Warnings in 2021
Tornado Warning 2, NWS Albany, NY
NWS Albany, NY issued this tornado warning at Jun 21, 2021, 6:46 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 6:46 PM EDT (22:46 UTC)
- Expired
- Jun 21, 2021, 7:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 74 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
188
WFUS51 KALY 212246
TORALY
NYC035-041-043-212315-
/O.NEW.KALY.TO.W.0002.210621T2246Z-210621T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
646 PM EDT Mon Jun 21 2021
The National Weather Service in Albany has issued a
* Tornado Warning for...
Southwestern Hamilton County in eastern New York...
Northwestern Fulton County in eastern New York...
Central Herkimer County in eastern New York...
* Until 715 PM EDT.
* At 646 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ohio, or 19 miles north of Little Falls, moving
east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Hamilton, northwestern Fulton and central Herkimer
Counties, including the following locations... Oregon, Nobleboro,
Farrel Corner, Clockmill Corners, Russia, Knappville, Shaker Place,
Piseco, Wilmurt Corners and Morehouseville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4339 7508 4356 7455 4326 7438 4312 7513
4315 7514 4322 7507 4323 7507 4323 7510
4325 7513 4325 7515 4327 7516
TIME...MOT...LOC 2246Z 249DEG 44KT 4332 7498
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DBT2 follow-up statements
788
WWUS51 KALY 212303
SVSALY
Severe Weather Statement
National Weather Service Albany NY
703 PM EDT Mon Jun 21 2021
NYC035-041-043-212315-
/O.CON.KALY.TO.W.0002.000000T0000Z-210621T2315Z/
Hamilton NY-Fulton NY-Herkimer NY-
703 PM EDT Mon Jun 21 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHWESTERN HAMILTON...NORTHWESTERN FULTON AND EAST CENTRAL HERKIMER
COUNTIES...
At 703 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Ohio, or 22 miles north of Little Falls,
moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Norway, Arietta, Oregon, Powley Place, Nobleboro, Black Creek
Reservoir, Rudeston, Clockmill Corners, Averys Place, Bull Hill,
Knappville, Mountain Home, Shaker Place, Piseco, Morehouseville,
Hoffmeister and Higgins Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4339 7490 4356 7455 4326 7438 4315 7497
4321 7497 4331 7492
TIME...MOT...LOC 2303Z 247DEG 35KT 4337 7480
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DBT336
WWUS51 KALY 212311
SVSALY
Severe Weather Statement
National Weather Service Albany NY
711 PM EDT Mon Jun 21 2021
NYC035-041-043-212321-
/O.EXP.KALY.TO.W.0002.000000T0000Z-210621T2315Z/
Hamilton NY-Fulton NY-Herkimer NY-
711 PM EDT Mon Jun 21 2021
...THE TORNADO WARNING FOR SOUTHWESTERN HAMILTON...NORTHWESTERN
FULTON AND EAST CENTRAL HERKIMER COUNTIES WILL EXPIRE AT 715 PM
EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern New York.
LAT...LON 4339 7490 4356 7455 4326 7438 4315 7497
4321 7497 4331 7492
TIME...MOT...LOC 2311Z 249DEG 44KT 4340 7469
$$
DBTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:32 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 21, 6:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 632 PM EDT Mon Jun 21 2021 .SYNOPSIS... Showers and thunderstorms will occur along and ahead of a cold front. This cold front will pass to the east of the region tonight as a much cooler air mass will be ushered in its wake. Chances for showers will lingering Tuesday as a disturbance in the upper levels of the atmosphere moves overhead. A return toward warmer weather arrives later this week. && .NEAR TERM /THROUGH TUESDAY/... Severe thunderstorm watch continues for the entire region with northern areas til 9 AM EDT and southern areas til 11 PM EDT. UPDATE...Line of convection was approaching from the I81 corridor. SBCAPES to the east of the line remain at or above 2000 J/kg with some CINH increasing where rainfall has occurred or cloud coverage increasing. Per our 21Z sounding, lower level lapse rates remain impressive between 7-8 C/km with mid level rates less so per SPC mesoscale window and local LAPS program. So this upstream line should maintain itself, however, loss of daytime heating and best shear magnitudes shifting northward and weakening along with rather modest to poor mid level lapse rates, should see this line diminish toward 9-11pm approximate time frame. So main update was to expire the heat advisory, adjust Sky/Pop/Wx grids per observations and expected trends. Prev Disc... Scattered to broken line of strong to severe convection is well underway with lead cells across the Adirondacks that are resembling supercell structures at the moment. This is where the greatest shear is per the SPC mesoscale window with 30-40kts bulk shear magnitudes. Elsewhere, with dewpoints within a couple degrees of 70F, SBCAPES are at or above 3000 J/Kg with impressive lower level lapse rates of 7-8 C/km but rather modest or less than ideal mid level lapse rates with values at or below 6 C/km. So expectations are for the upstream line of convection to continue with its intensity but should weaken with the combination of loss of daytime heating, not much better mid level lapse rates and best shear racing north of the Canadian border. Pre-frontal trough axis will clear the region this evening with the cold frontal passage slow by about 6-9 hours and should be east of the southeast CWA by 12Z Tuesday. Clouds are expected to linger through the night as winds become west- northwest in the wake of the frontal passage. Overnight lows should range from the lower half of the 60s for the Hudson Valley and Litchfield County locations and 50s for the higher terrain. Through Tuesday, seems enough baroclinicity and the frontal boundary slowing down its forward propagation due to near parallel flow aloft and the approach of a pv-anomaly from the lower Ohio Valley that a period of showers or light rain may redevelop. Per the latest NCEP Model Suite and international guidance, seems the southeast 1/2 or 2/3rds will be under the influence for additional wet weather through the daylight hours. The ECMWF remains the wetter of the numerical guidance as it is stronger with the pv-anomaly with the NAM not too far behind. The GFS remains the most progressive with the ICON somewhat in the middle of the guidance and close to the GGEM. So we will increase PoPs back to likely and under cloud coverage, the temperatures will be quite a bit cooler than those observed this Monday afternoon. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... A fairly tranquil, cooler and less humid air mass as surface ridge crests across the region through the middle of the week. However, H500 trough axis is expected to remain in place so likely diurnally driven cumulus field can be expected but should remain dry. As H850 temperatures hover into the middle single digits, afternoon highs Wednesday will generally be into the 60s and lower half of the 70s for valley locations and overnight lows generally into the 40s for the region (some upper 30s for the Dacks Tuesday night). && .LONG TERM /THURSDAY THROUGH MONDAY/... The aforementioned surface ridge axis is forecast, per global model consensus, to slide off the northeast shoreline during Thursday. The return southerly flow around the periphery of the high will allow for warm advection to commence from the Ohio Valley and into the northeast corridor. This should allow for gradual boundary layer warmth with highs Thursday returning close to 80F for valley locations and 70s elsewhere. Humidity will slowly increase for the remainder of the extended period as the combination of Gulf of Mexico moisture and Atlantic moisture begin to converge across the middle Atlantic and northeast corridors. Potential for some marine influence clouds to advect in later Friday into Friday night and, per the ECWMF/GGEM, a shower or two will be possible. Then heading into the weekend, rather low confidence forecast as too how far east an upstream frontal boundary approaches for increasing threat for showers and thunderstorms. The ECMWF remains the strongest with the upper high over the western Atlantic which keeps this boundary well upstream. The GFS/GGEM is weaker with this upper high with the ICON somewhat in the middle of the guidance. So, per coordination with WPC, we will lean toward a slightly wetter side of the guidance envelope at this time. Chance to scattered through the first half of the weekend then into lower likely PoPs for the second half of the weekend. Temperatures will equally be as challenging as ensemble mean suggests lower 80s for valley locations with generally 70s expected and overnight lows generally into the 60s. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... VFR conditions prevail at all TAF sites as of 18 UTC with gusty southerly winds currently in place (sustained 10 to 18kts and gusts to 25kts). These breezy winds will remain in place this afternoon as a boundary pushes eastward from the Tug Hill and Central New York towards the terminals. A few isolated to scattered storms are possible, mainly after 19 UTC near GFL but the better chance for a line of thunderstorms, some of which that could be strong to severe, holds off until after 21-22 UTC. Damaging winds is the main hazard with a sharp wind shift to the west during any strong storms. A line of more organized thunderstorms holds off until after 22 - 00 UTC for ALB and POU. These storms could be strong to severe since they are arriving towards the tail end of peak heating. Damaging winds and a wind shift to the west or northwest is also expected through 03 - 06 UTC. Since the line of thunderstorms does not arrive at PSF until this evening (mainly after 00 - 01 UTC), there was less confidence that PSF could experience storms so we only included -RA at this time. Behind the rain and thunderstorms, a period of lower stratus and MVFR ceilings near 2 - 2.5kft may develop through 06 - 08 UTC but this is dependent upon how much low-level moisture is available. West to northwest winds remain breezy overnight, sustained near 6 - 9kts overnight. Once the winds shift to the northwest, drier air should arrive and erode away any MVFR ceilings allowing VFR ceilings to return by 09 - 12 UTC. Northwest winds will be in place by this time as well sustained near 6 - 10kts. Outlook... Tuesday into Tuesday Night: Low Operational Impact. Chance of SHRA. Wednesday through Friday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Strong southerly winds will persist into early this evening ahead of showers and thunderstorms that will occur along and ahead of a cold front, some containing heavy rainfall. This cold front will pass to the east of the region tonight as a much cooler air mass will be ushered in its wake. Chances for showers will lingering Tuesday as a disturbance in the upper levels of the atmosphere moves overhead, especially to the southeast of the Adirondacks. This will keep relative humidity levels elevated through Tuesday. A return toward warmer and drier weather arrives later this week. && .HYDROLOGY... Thunderstorms, some containing heavy rainfall, will result in isolated flood/flash flood threat through this evening. Otherwise ponding of water on roadways and standing water in low lying areas is expected with urban flooding of poor drainage areas possible. Additional light rainfall is expected on Tuesday with mainly areas to the southeast of the Adirondacks. Fair weather is then expected to to close out the work week with the weather turning unsettled for the upcoming weekend. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...BGM SHORT TERM...BGM LONG TERM...BGM AVIATION...Speciale FIRE WEATHER...BGM HYDROLOGY...BGM/Wasula
Hazardous weather outlook, Jun 21, 6:13 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 613 PM EDT Mon Jun 21 2021 CTZ001-013-MAZ001-025-NYZ047>049-051>054-058>061-063>066-221100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady-Eastern Schenectady- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- 613 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and along and south of Interstate 90 in east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Chance thunderstorms Saturday and Sunday mainly during the afternoon into the evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany while following all local, state and CDC guidelines. NYZ032-033-038>043-050-082>084-VTZ013>015-221100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 613 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York north of Interstate 90 and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Chance thunderstorms Saturday and Sunday mainly during the afternoon into the evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany while following all local, state and CDC guidelines.
In the hours before
Local storm report, Jun 21, 5:29 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG HAGUE 43.75N 73.50W
06/21/2021 WARREN NY 911 CALL CENTER
TREES AND WIRES DOWN NEAR ROUTE 8 AND 9N.
&&
EVENT NUMBER ALY2103325
WASULALocal storm report, Jun 21, 5:34 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 3 NE LAKE GEORGE VILLAG 43.46N 73.67W
06/21/2021 WARREN NY 911 CALL CENTER
TREES AND WIRES DOWN IN BOLTON LANDING.
&&
EVENT NUMBER ALY2103326
WASULALocal storm report, Jun 21, 5:39 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 4 SW EAGLE BAY 43.72N 74.88W
06/21/2021 HERKIMER NY LAW ENFORCEMENT
TREE DOWN ON SOUTH SHORE RD
&&
EVENT NUMBER ALY2103327
MEMLocal storm report, Jun 21, 5:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 2 N BOLTON LANDING 43.59N 73.65W
06/21/2021 WARREN NY LAW ENFORCEMENT
TREE AND WIRES DOWN NEAR ROUTE 9N.
&&
EVENT NUMBER ALY2103328
WASULALocal storm report, Jun 21, 6:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 ENE PISECO 43.44N 74.51W
06/21/2021 HAMILTON NY EMERGENCY MNGR
TREES DOWN NEAR ARIETTA TOWN COURT ALONG OLD PISECO
ROAD.
0335 PM TSTM WND DMG 6 S SPECULATOR 43.49N 74.39W
06/21/2021 HAMILTON NY EMERGENCY MNGR
TREES DOWN AT MOFFITT BEACH NEAR ROUTE 8.
0338 PM TSTM WND DMG 2 SW PISECO 43.41N 74.56W
06/21/2021 HAMILTON NY EMERGENCY MNGR
NUMEROUS POWER POLES AND TREES DOWN ALONG COUNTY ROUTE
24 ON THE BACKSIDE OF PISECO LAKE.
0345 PM TSTM WND DMG 2 SSW PISECO 43.40N 74.54W
06/21/2021 HAMILTON NY DEPT OF HIGHWAYS
TREES AND WIRES DOWN ON SOUTH SHORE ROAD.
0407 PM TSTM WND DMG 4 SW EAGLE BAY 43.72N 74.88W
06/21/2021 HERKIMER NY LAW ENFORCEMENT
TREE DOWN ON SOUTH SHORE RD
0440 PM TSTM WND DMG HAGUE 43.75N 73.50W
06/21/2021 WARREN NY 911 CALL CENTER
TREES AND WIRES DOWN NEAR ROUTE 8 AND 9N.
0453 PM TSTM WND DMG 3 NE LAKE GEORGE VILLAG 43.46N 73.67W
06/21/2021 WARREN NY 911 CALL CENTER
TREES AND WIRES DOWN IN BOLTON LANDING.
0456 PM TSTM WND DMG 2 N BOLTON LANDING 43.59N 73.65W
06/21/2021 WARREN NY LAW ENFORCEMENT
TREE AND WIRES DOWN NEAR ROUTE 9N.
&&
EVENT NUMBER ALY2103323 ALY2103322 ALY2103321 ALY2103324 ALY2103327
ALY2103325 ALY2103326 ALY2103328
WasulaLocal storm report, Jun 21, 6:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
644 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 NW GRANVILLE 43.43N 73.28W
06/21/2021 WASHINGTON NY 911 CALL CENTER
TREES AND WIRES DOWN IN MIDDLE GRANVILLE.
&&
EVENT NUMBER ALY2103329
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:14 AM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jun 21, 8:12 AM EDT | Special Weather Statement | ALY | Herkimer | 33 min |
| Jun 21, 2:21 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 39 min |
| Jun 21, 2:33 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 42 min |
| Jun 21, 2:56 PM EDT | Special Weather Statement | ALY | Herkimer | 49 min |
| Jun 21, 3:03 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 42 min |
| Jun 21, 3:16 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 91 min |
| Jun 21, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 41 min |
| Jun 21, 3:36 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jun 21, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 34 min |
| Jun 21, 3:48 PM EDT | Special Weather Statement | ALY | Oneida | 42 min |
| Jun 21, 3:52 PM EDT | Areal Flood Advisory | ALY | Hamilton | 61 min |
| Jun 21, 4:05 PM EDT | Special Weather Statement | ALY | Hamilton | 40 min |
| Jun 21, 4:14 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 46 min |
| Jun 21, 4:22 PM EDT | Flash Flood Warning | ALY | Hamilton | 44 min |
| Jun 21, 4:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jun 21, 4:37 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 23 min |
| Jun 21, 4:48 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 42 min |
| Jun 21, 4:51 PM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| Jun 21, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 27 min |
| Jun 21, 5:12 PM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jun 21, 5:15 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 69 min |
| Jun 21, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 39 min |
| Jun 21, 5:50 PM EDT | Areal Flood Advisory | ALY | Washington | 55 min |
| Jun 21, 5:54 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 36 min |
| Jun 21, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jun 21, 6:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| Jun 21, 7:22 PM EDT | Special Weather Statement | ALY | Warren | 23 min |
| Jun 21, 7:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 62 min |
| Jun 21, 7:46 PM EDT | Special Weather Statement | ALY | Montgomery | 44 min |
| Jun 21, 7:55 PM EDT | Special Weather Statement | ALY | Warren | 50 min |
| Jun 21, 7:57 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 34 min |
Nearby
Tornado Warnings in New York, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.